# SDR SIMA20140323009

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 35,716 hours, 31,989 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A BRAKE DEGRADE MOMENTARILY ON EICAS & LT INBD BRAKE INDICATOR VANISHED AND BRAKE OVERHEAT SEVERAL MINUTES LATER.  COMPLIED WITH AOM VOL I PROCEDURE FOR OVERHEAT & RETURN TO DEPARTURE.  INBD INDICATOR NEVER RETURNED, ALL OTHER BRAKE INDICATORS GREEN.   ACCOMPLISHED OPS CHECK OF BRAKE TEMP INDICATION SYSTEM IAW AMM 32-47-01-420-001-A00. OPS CHECKED GOOD.
